Der Internist

, Volume 46, Issue 5, pp 580–585

Kardiogener Schock bei 61-jähriger Patientin mit rezidivierenden Panikattacken

  • K. Mischke
  • J. Graf
  • D. Rulands
  • K. C. Koch
  • P. Hanrath
  • U. Janssens
Kasuistiken

DOI: 10.1007/s00108-005-1393-x

Cite this article as:
Mischke, K., Graf, J., Rulands, D. et al. Internist (2005) 46: 580. doi:10.1007/s00108-005-1393-x

Zusammenfassung

Eine 61-jährige Patientin wurde in schwer reduziertem Allgemeinzustand mit epigastrischen Schmerzen über die Notaufnahmestation aufgenommen. Bei erhöhtem Troponin T und erhöhter Kreatininkinase sowie echokardiographisch schwerst reduzierter linksventrikulärer Pumpfunktion und T-Wellen-Negativierung anterolateral konnte nach Intubation eine koronare Herzerkrankung angiographisch ausgeschlossen werden. Nach Stabilisierung mittels intraaortaler Gegenpulsation sowie pulmonalarterienkathetergesteuerter Volumen- und Katecholamingabe wurde sonographisch eine Raumforderung im Bereich der rechten Nebenniere gesichert. Der Verdacht eines Phäochromozytoms wurde durch erhöhte Katecholaminausscheidung im Urin sowie mittels Computertomographie bestätigt. Nach Rekompensation und anschließender Therapie mit Phenoxybenzamin erfolgte die Resektion eines benignen Phäochromozytoms.

Schlüsselwörter

Phäochromozytom Kardiogener Schock Kardiomyopathie Panikattacken Katecholamine 

Cardiogenic shock in a 61 year old female with recurrent panic attacks

Abstract

A 61 year old patient in a severely reduced general condition complaining of epigastric pain was admitted to our emergency room. Because of elevated troponin T and creatine kinase levels and severely reduced left ventricular function as seen in echocardiography as well as negative T-waves in the anterolateral ECG leads we suspected an acute coronary syndrome. The patient underwent coronary angiography after intubation and a coronary artery disease was excluded. The initial therapy included the use of an intraaortic balloon pump, volume and catecholamine administration controlled by a pulmonary artery catheter. Conducting an abdominal ultrasound we detected a mass at the right adrenal gland. The suspected diagnosis of pheochromocytoma was confirmed by elevated catecholamine levels in the urine and a CT scan. After recompensation and subsequent administration of phenoxybenzamine a benign pheochromocytoma was resected. A massive catecholamine secretion due to a pheochromocytoma can lead to a cardiogenic shock and multiple organ failure. In patients with recurrent panic attacks and hypertension a pheochromocytoma should be included in the differential diagnosis.

Keywords

Pheochromocytoma Cardiogenic shock Cardiomyopathy Panic attacks Catecholamines 

Copyright information

© Springer Medizin Verlag 2005

Authors and Affiliations

  • K. Mischke
    • 1
    • 3
  • J. Graf
    • 1
  • D. Rulands
    • 1
  • K. C. Koch
    • 1
  • P. Hanrath
    • 1
  • U. Janssens
    • 2
  1. 1.Medizinische Klinik IUniversitätsklinikum Aachen
  2. 2.St. Antonius Hospital Eschweiler
  3. 3.Medizinische Klinik IUniversitätsklinikum

Personalised recommendations